# SDR LR7A06048

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5712 FOUND RT OUTBOARD FLAP LWR SPAR CAP CORRODED AT FLAP STATION 163-208.  REPAIRED CAP IAW LAC MEA 382-27-06-027.
